# SDR COEA20170908001

- Difficulty date: January 21, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: S57211613203
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR, RT WING FRONT SPAR LOWER STRIP SLAT HAS LEVEL 2 FRETTING AT REFUEL DOOR. REPAIRED PER SRAS CETS-642/17...11170 DATED 2/23/2017.
